# SDR ASAA2023090245034

- Difficulty date: September 2, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 56,126 hours, 16,427 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Valve
- Part number: 5911232
- Condition: Unknown
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #2 IDG FREQUENT SERVICING----(#PRI2)-----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1968229 TASKCARD: N/R-00001 ) REMOVED AND REPLACED FILL VALVE IAW CMM 24-11-85 AND VENT VALVE IAW AMM 24-11-00-700-804. PERFORMED OPS CHK. OPS CHK GOOD. SEAMC PETER NOTIFIED.
